MAUDE Adverse Event Report: Medtronic Dominicana XPS® BUR - HIGH SPEED CURVED; BUR, EAR, NOSE AND THROAT

Medtronic Dominicana XPS® BUR - HIGH SPEED CURVED; BUR, EAR, NOSE AND THROAT
Model Number 1884068HS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cutters of the m5 engine broke in half after about ten minutes of use.There were no patient symptoms/injuries related to this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
XPS® BUR - HIGH SPEED CURVED
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50662372
Report Number9612501-2026-02457
Device Sequence Number15837742
Product Code EQJ
UDI-Device Identifier00681490692915
UDI-Public(01)00681490692915(17)331216(10)0232954107
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1884068HS
Device Catalogue Number1884068HS
Device Lot Number0232954107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown